A combined first and second order model for a junction with ramp buffer

Weissen, Jennifer ; Kolb, Oliver ; Göttlich, Simone

[img] PDF
SMAI-JCM_2022__8__349_0.pdf - Published

Download (1MB)

DOI: https://doi.org/10.5802/smai-jcm.90
URL: https://smai-jcm.centre-mersenne.org/articles/10.5...
Additional URL: https://www.researchgate.net/publication/366361309...
URN: urn:nbn:de:bsz:180-madoc-662973
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: SMAI Journal of Computational Mathematics : SMAI-JCM
Volume: 8
Issue number: 2022
Page range: 349-374
Place of publication: Paris
Publishing house: Société de Mathématiques Appliquées et Industrielles
ISSN: 2426-8399
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution, Non-Commercial, No Derivatives 4.0 International (CC BY-NC-ND 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item